# SDR FDEA200910053474

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW, LT NLG TRUNNION FITTING FOUND CRACKED.  REPAIRED AS PER SRM 53-10-14 FIGURE 202 REPAIR 2, REVISION 41. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100, REVISION 108.  INITIAL INSPECTION TO BE CARRIED OUT AT 1500 CYCLE AND REPETITIVE INSPECTION TO CARRY OUT AT 1500 CYCLE AS PER SRM 53-10-14   REPAIR 2 TABLE 201, REVISION 41.
